# SDR F3LA2014081201050

- Difficulty date: August 8, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 35,480 hours, 17,606 cycles
- Engine: Cfmint CFM565B5
- Engine time: 34,906 hours, 17,279 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6774E010000
- Part serial: 03417
- Condition: Closed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT 31000 FT UNABLE TO MAINTAIN CABIN PRESS.  CABIN ALTITUDE ROSE TO 10,200.  R & R NR 2 ENG PRV IAW AMM 36-11-52-PB 401.  OPERATIONS & LEAK CHECKED VLV  & NO LEAKS NOTED.  PREFORMED OPERATIONAL TEST OF THE BLEED AIR SYS IAW AMM 36-11-00-710-003-A.  OPERATIONAL TESTED GOOD.
